Massive Proteinuria which Rapidly Resolved after Discontinuation of Regorafenib

Authors

  • Mehmet Zahid Kocak Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Gulali Aktas Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Satilmis Bilgin Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Tuba Taslamacioglu Duman Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Ozge Kurtkulagi Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Burcin Meryem Atak Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Irem Emir Ozcil Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.
  • Haluk Savli Department of Internal Medicine, Abant Izzet Baysal University Hospital, Bolu, Turkey.

Keywords:

Regorafenib, Massive proteinuria, Treatment, Cancer, Adverse effect, Diarrhea

Abstract

Abstract: Regorafenib is treatment option of cancers. It is associated with several adverse effects, including proteinuria. We report a massive proteinuria associated with regorafenib which resolved quickly after discontinuation of the drug. A 63 year old male presented with diarrhea and bilateral swallowing of legs. In urinanalysis, 18.5 g/day of proteinuria was detected. All symptoms, including proteinuria, resolved after discontinuation of regorafenib. Despite cessation of regorafenib treatment is advised in case of proteinuria, we suggest that regorafenib associated proteinuria could be rapidly resolved after discontinuation of the drug.

Downloads

Published

2021-03-30

How to Cite

1.
Kocak MZ, Aktas G, Bilgin S, Duman TT, Kurtkulagi O, Atak BM, Ozcil IE, Savli H. Massive Proteinuria which Rapidly Resolved after Discontinuation of Regorafenib. Nat J Health Sci [Internet]. 2021Mar.30 [cited 2021May16];5(3):136-9. Available from: https://ojs.njhsciences.com/index.php/njhs/article/view/176

Issue

Section

Case Report